Title: Multi-controller approach to uncertain discrete-time-delay systems

Authors: Magdi Sadek Mahmoud; Yuanqing Xia

Addresses: Systems Engineering Department, King Fahd University of Petroleum and Minerals, P.O. Box 985, Dhahran, 31261, Saudi Arabia ' School of Automation, Beijing Institute of Technology, Beijing, 100081, China

Abstract: In this paper, a switched robust control is designed for a class of discrete-time systems subject to linear fractional uncertainty and interval time-delays. The controller is based on state feedback and the LMIs-based stability conditions are derived using an improved Lyapunov-Krasovskii functional. Moreover, the switching rule as well as the state feedback gains are determined from the minimisation of a guaranteed cost function. The theoretical results are illustrated with numerical examples.

Keywords: discrete time-delay systems; interval time delays; switched state feedback; linear fractional uncertainty; LMIs; robust control; controller design.

DOI: 10.1504/IJSCC.2013.058182

International Journal of Systems, Control and Communications, 2013 Vol.5 No.3/4, pp.328 - 346

Received: 08 May 2021
Accepted: 12 May 2021

Published online: 09 Dec 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article